# SDR A6WA2017062645066

- Difficulty date: June 10, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 35,435 hours, 33,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017595
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED AT FS 280.00 BETWEEN RBL 12 AND LBL 12.     REPLACED THE FLOORBEAM IAW REO 601R-53-11-136 REV-A.
